# SDR UPS00432105

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5531030217
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44 AFT CARGO HOLD BULK CARGO HOLD FLOOR SUPPORT IS CRACKED AT BS 202 0 RBL 39.  CARRY OUT REPAIR.  SUPPORT REPLACED IAW SRM 51-40-03.  CORROSION REMOVED AND REPROTECTED IAW 51-10-01, 51-10-02.
